# SDR YENA2025080600807

- Difficulty date: August 4, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N2060J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09398
- Aircraft time: 10,130 hours, 2,935 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING INSTALL OF RUDDER L/R SIDES @ HINGE ARM AREA ON RUDDER HAS COMPOSITE DAMAGE; REF HAECO NON-ROUTINE 38246.  REPAIRED RUDDER L/H AND R/H BR1 AND BR2 AREAS ZONE AJ 4EA  AREAS IAW SRM 55-41-13-300-008 CAT A REPAIR. (CONSIDERED A MAJOR REPAIR)
